General Letters in Mathematics

Volume 4 - Issue 2 (1) | PP: 52 - 60 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.4.2.1
487
53

Automorphism groups of Cayley graphs of order pq2 where p =/= q are prime numbers

Eskandar Ali ,
Ahed Hassoon
Received Date Revised Date Accepted Date Publication Date
10/1/2018 18/1/2018 29/1/2018 7/7/2018
Abstract
In this paper, we determine when two Cayley graphs over the cyclic group Zpq2 are to be isomorphic, for p 6= q prime numbers. and we determine the all types of automorphism groups of these graphs.


How To Cite This Article
, E. A. & Hassoon , A. (2018). Automorphism groups of Cayley graphs of order pq2 where p =/= q are prime numbers . General Letters in Mathematics, 4 (2), 52-60, DOI:10.31559/glm2016.4.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.